Criteria for the Bessel property and the Riesz basis property of systems of root functions of differential operators. I
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2033-2044
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a1,
author = {V. D. Budaev},
title = {Criteria for the {Bessel} property and the {Riesz} basis property of systems of root functions of differential operators. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {2033--2044},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a1/}
}
TY - JOUR AU - V. D. Budaev TI - Criteria for the Bessel property and the Riesz basis property of systems of root functions of differential operators. I JO - Differencialʹnye uravneniâ PY - 1991 SP - 2033 EP - 2044 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a1/ LA - ru ID - DE_1991_27_12_a1 ER -
V. D. Budaev. Criteria for the Bessel property and the Riesz basis property of systems of root functions of differential operators. I. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2033-2044. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a1/